# SDR AALA201701099003

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,404 hours, 11,596 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Proximity Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ISSUE AT 3000 FEET WHEN NOSE GEAR FAILED TO EXTEND.  ATTEMPLTED TO EXTEND GEAR TWICE WITH SAME RESULTS.  ACCOMPLISHED MANUAL LANDING GEAR EXTENSION ON APPROACH, AN EMERGENCY WAS DECLARED. LANDING GEAR NOT LOCKED, NOSE WHEEL RED INDICATION. AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND DOWNLOCK PROXIMITY SENSOR 20GA2 ELECTRICAL CONNNECTOR LOOSE AND NOT LOCKED. SECURED THE CONNECTOR IAW MM 32-31-00 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
